# SDR 97ZZZX1956

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88ES
- Make and model: Beech A36
- Aircraft serial: E758
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Part number: CB2320A
- Condition: Failed
- Location: Mlg Motor
- Part time: 6,219 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MOTOR CIRCUIT BREAKER, WHEN RESET, NO LOAD WILL GO THROUGH BREAKER TO OPERATE MOTOR.  PILOT MANUALLY CRANKED LANDING GEAR DOWN.
